# SDR UPS02839653

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER 744-3L-02 STA 1710 TO 1737 AND LONG 26 LT TO 28 LT IS CAT  D,  DUE TO NO FASTNER ROWS BELOW CUT-OUT AND SKIN CRITICAL ROWS HIDDEN.   REMOVED EXISTING DOUBELR, FABRICATED NEW DOUBLER, SKIN DILLER, AND FINGER DOUBLERS AND INSTALLED IAW DC8 SRM 53-2-1 FIG 7. ALODINED AND PRIMED IAW DC8 SRM 51-1-8
